Full Text: PDF
Received October 28, 2017; Accepted April 2, 2018; Published April 11, 2018
Abstract. In this article, we study existence results for Riemann-Liouville fractional sum-difference equations with a nonlocal fractional difference and fractional sum boundary value conditions based on the Sadovskii’s fixed point theorem. The investigated equations contain different orders of fractional differences and fractional sums. Finally, we present some examples to show the importance of these results.
How to Cite this Article:
Saowaluck Chasreechai, Thanin Sitthiwirattham, On nonlocal boundary value problems for hybrid fractional sum-difference equations involving different orders, Journal of Nonlinear Functional Analysis, Vol. 2018 (2018), Article ID 15, pp. 1-22.